RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 183, Number 6, Pages 1262–1264 (Mi dan34332)  

MATHEMATICS

Recursive subsets of sets of recursive functions

E. A. Polyakov

Ivanovo State Pedagogical Institute

Full text: PDF file (348 kB)

Bibliographic databases:
UDC: 51.01:518.5
Presented: П. С. Новиков
Received: 15.04.1968

Citation: E. A. Polyakov, “Recursive subsets of sets of recursive functions”, Dokl. Akad. Nauk SSSR, 183:6 (1968), 1262–1264

Citation in format AMSBIB
\Bibitem{Pol68}
\by E.~A.~Polyakov
\paper Recursive subsets of sets of recursive functions
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 183
\issue 6
\pages 1262--1264
\mathnet{http://mi.mathnet.ru/dan34332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0242666}
\zmath{https://zbmath.org/?q=an:0179.01802}


Linking options:
  • http://mi.mathnet.ru/eng/dan34332
  • http://mi.mathnet.ru/eng/dan/v183/i6/p1262

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020